# SDR MALA060580

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 20,995 hours, 23,273 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Odor
- Location: Dc System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTENSE SULFUR BURNING SMELL IN FLIGHT DECK AND CABIN ON APPROACH. GROUND CREW SMELLED INTENSE ODOR WHEN OPENING CARGO BIN. FOUND SEVERAL CHAFED, BURNT, AND/OR NICKED WIRES BEHIND ACCESS PANEL BELOW CAPTAIN'S SIDE, LOWER CB PANEL. PERFORMED REPAIRS AS REQUIRED. REF: MM409 270725 AND WORK PACKAGE DATED 10/17/06 FOR DETAILS. NO BURNING SMELL NOTED.
